# SDR C1HA200382002

- Difficulty date: February 10, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N682CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22019
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Disconnected
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FIRE WARNING TEST FAILED NR 2 ENGINE "B" LOOP.  INSPECTED FOUND CONNECTOR PLUG AT ENGINE LOOP DISCONNECTED. RE-CONNECTED OPS CHECK GOOD IN REF TO MM 26-11.
